American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10H30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. Bull. Amer. Math. Soc. 12 (1985) 183-216. MR 776471.
Abstract, references, and article information   
View Article: PDF

[2] D. R. Heath-Brown and H. Iwaniec. On the difference between consecutive primes. Bull. Amer. Math. Soc. 1 (1979) 758-760. MR 537626.
Abstract, references, and article information   
View Article: PDF

[3] Hugh L. Montgomery. The analytic principle of the large sieve. Bull. Amer. Math. Soc. 84 (1978) 547-567. MR 0466048.
Abstract, references, and article information   
View Article: PDF

[4] Ian Richards. On the incompatibility of two conjectures concerning primes; a discussion of the use of computers in attacking a theoretical problem. Bull. Amer. Math. Soc. 80 (1974) 419-438. MR 0337832.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1